# SDR CA160304008

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 9,081 hours
- Engine: Ge CT78
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: 52899594
- Condition: Malfunctioned
- Location: Life Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DAILY TEST OF THE LIFE RAFT DEPLOYMENT SYS CIRCUIT, THE LT LIFT RAFT INADVERTENTLY, DEPLOYED AND INFLATED.  ALTHOUGH THE PROCEDURE TESTS BOTH THE LT AND RT CIRCUITS AT THE SAME TIME ONLY THE LT MALFUNCTIONED.  AS MENTIONED THIS TEST IS PERFORMED DAILY. THE CONTROL PANEL LIFE RAFT SWITCH WAS PLACED IN THE TEST POSITION THE TEST ROTARY SWITCH WAS MOVED FROM OFF TO THE PRIMARY POSITION AND THE GREEN "TEST" ADVISORY LIGHT WAS LIT.  AT THIS POINT THE JETTISON SWITCH WAS MOVED FROM OFF TO JETTISON IAW THE PROCEDURE AND THE LT RAFT DEPLOYED.  TROUBLESHOOTING FOLLOWING THE DEPLOYMENT FOUND THE ELECTRICAL CONNECTOR WHICH MATES WITH THE CAD HAD SOME EXTERIOR CORROSION, HOWEVER THE AREA WAS DRY AND NO FAULT COULD BE FOUND WITH THE MATING AREAS WHERE THE CONNECTION IS MADE.  TROUBLESHOOTING ALSO SUGGESTED THAT AN INTERNAL MALFUNCTION OF RELAY K320 COULD CAUSE INADVERTENT DEPLOYMENT, THUS PRECAUTIONARY REPLACEMENT OF THIS RELAY WAS CARRIED OUT.
